Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 464, NWS St. Louis, MO

December 27, 2008Macoupin County, Montgomery County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Dec 27, 2008, 12:30 PM CST for Macoupin County, Montgomery County, Illinois. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 27, 2008, 12:30 PM CST (18:30 UTC)
Expired
Dec 27, 2008, 1:00 PM CST
In force
30 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Macoupin County, IL, Montgomery County, IL

The radar

The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 12:30 PM CSTTSTM WND DMGGirard, IL6 HOMES DAMAGED BY TREE LIMBS. ROOF BLOWN OFF MOBILE HOME. SHEETING BLOWN OFF OLD EAST SCHOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 451 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
538 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
451 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 271830
SVRLSX
ILC117-135-271900-
/O.NEW.KLSX.SV.W.0464.081227T1830Z-081227T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1230 PM CST SAT DEC 27 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS
  NORTHEASTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS

* UNTIL 100 PM CST

* AT 1227 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 4 MILES WEST OF GIRARD...OR 7
  MILES SOUTHWEST OF VIRDEN...AND WAS MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FARMERSVILLE...
  WHITE OAK...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3923 8914 3930 8999 3952 8995 3953 8958
      3953 8953 3936 8953 3936 8915 3929 8913
TIME...MOT...LOC 1831Z 261DEG 42KT 3945 8980

$$

CARNEY
2 follow-up statements
000 
WWUS53 KLSX 271845
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1245 PM CST SAT DEC 27 2008

ILC117-135-271900-
/O.CON.KLSX.SV.W.0464.000000T0000Z-081227T1900Z/
MONTGOMERY IL-MACOUPIN IL-
1245 PM CST SAT DEC 27 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CST
FOR NORTHEASTERN MACOUPIN AND NORTHERN MONTGOMERY COUNTIES...

AT 1240 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FARMERSVILLE...OR 7
MILES SOUTHEAST OF VIRDEN...AND WAS MOVING EAST AT 50 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3923 8914 3930 8999 3952 8995 3953 8958
      3953 8953 3936 8953 3936 8915 3929 8913
TIME...MOT...LOC 1845Z 261DEG 42KT 3946 8959

$$

CARNEY
000 
WWUS53 KLSX 271901
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
101 PM CST SAT DEC 27 2008

ILC117-135-271912-
/O.EXP.KLSX.SV.W.0464.000000T0000Z-081227T1900Z/
MONTGOMERY IL-MACOUPIN IL-
102 PM CST SAT DEC 27 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACOUPIN AND
NORTHERN MONTGOMERY COUNTIES EXPIRES AT 100 PM CST...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A TORNADO WATCH 
REMAINS IN EFFECT UNTIL 700 PM.

LAT...LON 3923 8914 3930 8999 3952 8995 3953 8958
      3953 8953 3936 8953 3936 8915 3929 8913
TIME...MOT...LOC 1845Z 261DEG 42KT 3946 8959

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 27, 11:03 AM CST, 1 hour 27 minutes earlier.

Area forecast discussion, Dec 27, 11:03 AM CST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 AM CST SAT DEC 27 2008

.DISCUSSION...
/525 AM CST SAT DEC 27 2008/

TONS OF WX...AND ALL OF THE FOCUS WILL BE ON THE NEXT 24HRS.
MOST OF THE MOS TEMPS ARE VERY INADEQUATELY HANDLING THE TEMPS
OVER THE AREA ATTM AS WELL AS MAX TEMPS TODAY...BEING TOO COOL.
GIVEN THAT TEMPS ARE IN THE MID TO UPPER 60S EVERYWHERE...EXCEPT
WHERE IT IS RAINING IN THE NRN FA...WOULD EXPECT A SMALL DIURNAL
SWING TODAY UNDER THICK CLOUD COVER BEFORE THE RAIN HITS
EVERYWHERE BY EARLY THIS AFTERNOON. THIS WOULD PLACE STL METRO
TEMPS NEAR RECORD LEVELS...WITH THE RECORD AT KSTL BEING 72F SET
IN 1971. LESS SO IN CNTRL MO...WHERE THE RECORD IS 71F SET IN
1946...BUT EARLIER EXPECTED ARRIVAL OF RAIN WILL PREVENT IT FROM
WARMING TOO MUCH. FOR FORECAST TEMPS TODAY...WENT ABOVE THE WARMEST
MET MOS FOR KUIN/KCOU AREAS AND NEAR WARMEST MET MOS FOR
ELSEWHERE. TEMPS WILL THEN PLUMMET BEHIND FRONT...BY AS MUCH AS
30F IN JUST A FEW HOURS.

PLENTY OF ENERGY TO WORK OFF OF...BUT MAIN SHOW WILL TAKE PLACE
NEAR CDFNT ITSELF. LOOK FOR MUCH OF WHAT WE SEE NOW TO CONTINUE...
WITH SMALLER AREAS OF TSRA/SHRA TO PASS THRU UNTIL MIDDAY HOURS
WHEN MORE SUBSTANTIAL TSRA ASSOCIATED WITH FRONT WILL APPROACH
THE WRN FA AND STRONG DIVERGENCE AT H300 FROM RIGHT ENTRANCE
REGION OF JET PASSES OVERHEAD TO INCREASE COVERAGE OF TSRA
DEVELOPMENT OUT AHEAD OF FRONT AS WELL. SHEAR LARGELY POINTS TO A
DAMAGING WIND EVENT...ALTHOUGH EARLY IN THE LIFESPAN...COULD SEE
SUPERCELLS AS WELL. RAW SPEED AT WHICH CELLS ARE MOVING WILL MAKE
IT PRETTY EASY TO ATTAIN DAMAGING WINDS IN A WELL MIXED
ATMOSPHERE. CDFNT IS EXPECTED TO PUSH THRU THE WRN HALF OF THE FA
BY LATE THIS AFTERNOON...AND THEN THRU THE REST BY EARLY THIS
EVENING.

HIGH PWAT AIR ON THE ORDER OF 400PCT OF NORMAL WILL CONTINUE TO
RESIDE UNTIL FROPA...AND ALLOW FOR VERY EFFICIENT RAIN PRODUCING
STORMS. RAINFALL TOTALS OF 1 TO 3 INCHES SHOULD BE COMMON...AND
FALLING ON SATURATED OR FROZEN GROUND WILL RESULT IN HIGH RATES OF
RUNOFF. HAVE MAINTAIND FFA THRU LATE THIS AFTERNOON.

WINDS WILL BE WINDY DUE TO TIGHT PRESSURE GRADIENT AND 40-50KT
WINDS JUST A COUPLE THOUSAND FEET OFF THE GROUND...BUT MEAGER
MIXING HEIGHTS WILL ONLY ALLOW THIS RESERVE OF WIND TO BE TAPPED
SELDOMLY BEFORE FROPA. ONCE FROPA OCCURS...WINDS WILL SHIFT TO THE
WEST...AND THIS WILL MAKE IT MUCH MORE FAVORABLE TO TAP INTO WINDS
ALOFT. IN ADDITION...THERE WILL BE A SMALL WINDOW OF 2-3 HOURS
WHEN THERE WILL STILL BE A LOT OF WIND TO TAP INTO ALOFT...AND FOR
THESE REASONS HAVE ISSUED A WIND ADVISORY FOR THIS AFTERNOON AND
THIS EVENING. GUSTS AS HIGH AS 50MPH ARE POSSIBLE...ESPECIALLY
AFTER FROPA LATE THIS AFTN AND EVNG.

COLD AIR WILL RUSH IN BEHIND THE FRONT...BUT EXPECTED POSN OF DRY
SLOT WILL SHUT OF THE PCPN OFF BEFORE THE AIR IS COLD ENOUGH TO
CHANGE OVER TO SNOW FOR MUCH OF THE FA. AREAS THAT WILL BE ON THE
NW SIDE OF THE DRY SLOT...IN NERN MO...WILL HAVE THE BEST
POTENTIAL FOR SNOW...BUT ANY ACCUMS WILL BE LIGHT...MOST LIKELY
JUST A DUSTING. THERE IS ALSO THE CHANCE FOR A BRIEF OCCURRENCE OF
FZRA OR PL AS WARM WEDGE OF AIR GETS LEFT BEHIND FROM SUDDEN RUSH
OF COLD AIR AT THE B-LYR.

OTHERWISE...ZONAL FLOW PATTERN SETS UP FOR MUCH OF THE WORK WEEK
WITH A SEASONABLE...IF NOT SLIGHTLY ABOVE NORMAL...TEMP REGIME TO
TAKE HOLD. GENERALLY DRY WX WILL RESULT.

TES

&&

.AVIATION...
/1102 AM CST SAT DEC 27 2008/
FOR THE 18Z TAFS...
LINE OF SEVERE THUNDERSTORMS WAS MOVING INTO EAST MO LATE THIS
MORNING. THE THREAT OF SEVERE WEATHER HAS ENDED AT KCOU AND KUIN.
STRONG COLD FRONT WILL SWEEP ACROSS THE REGION DURING THE
AFTERNOON AND EVENING HOURS.

TPS
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR AUDRAIN-
     BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-
     JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR IRON-JEFFERSON-
     MADISON-REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST.
     LOUIS CITY-STE. GENEVIEVE-WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR ADAMS IL-
     BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
     JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
     IL.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR BOND IL-CLINTON IL-
     FAYETTE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-
     MONROE IL-MONTGOMERY IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON
     IL.

&&

WFO LSX
Hazardous weather outlook, Dec 27, 7:50 AM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
750 AM CST SAT DEC 27 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
750 AM CST SAT DEC 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL CONTINUE THROUGH EARLY THIS EVENING AHEAD OF A
STRONG COLD FRONT. THERE IS A SLIGHT RISK FOR SEVERE WEATHER WITH
THE THREATS INCLUDING LARGE HAIL TO NICKEL SIZE...DAMAGING WINDS
TO 70 MPH...AND ISOLATED TORNADOES. FOR FURTHER INFORMATION ON
CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION
CENTER WATCH PRODUCTS.

DUE TO THE INTENSITY OF THE STORMS...SOME TRAINING IS EXPECTED...
AND THAT HEAVY RAINFALL WILL FALL ON GROUND THAT IS EITHER FROZEN
OR SATURATED...A FLASH FLOOD WATCH IS IN EFFECT. FOR FURTHER
INFORMATION...PLEASE REFER TO THE WATCH PRODUCT.

VERY WINDY CONDITIONS CAN BE EXPECTED THROUGH THIS EVENING...BOTH
AHEAD OF AND BEHIND A STRONG COLD FRONT THAT WILL MOVE THROUGH
LATER TODAY AND THIS EVENING. EXPECT SOUTH WINDS 25 TO 30 MPH
WITH GUSTS TO 40 TO 45 MPH TO SHIFT TO THE WEST WITH PASSAGE OF
THE FRONT...AND GUSTS INCREASING TO 45 TO 50 MPH. A WIND ADVISORY
IS IN EFFECT. FOR FURTHER INFORMATION...PLEASE REFER TO THE
ADVISORY PRODUCT.

PRECIPITATION WILL CHANGEOVER TO A WINTRY MIX OF FREEZING RAIN...
SLEET...AND SNOW LATE THIS AFTERNOON AND THIS EVENING OVER PARTS
OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS AS
COLDER AIR SPILLS INTO THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR SNOW ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY...ESPECIALLY LATE THIS MORNING AND
THIS AFTERNOON.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Dec 27, 12:03 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1203 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     DAVIS                   39.06N 91.02W
12/27/2008                   LINCOLN            MO   AMATEUR RADIO

            ROOF DAMAGE AT A 40 YEAR OLD HOUSE.

&&

JKRAMPER
Local storm report, Dec 27, 12:04 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1204 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 AM     TSTM WND DMG     3 N PERRY               39.83N 90.75W
12/27/2008                   PIKE               IL   LAW ENFORCEMENT

            TREES DOWN BLOCKING THE INTERSECTION OF HIGHWAY 104 AND
            107.

&&

JKRAMPER
Local storm report, Dec 27, 12:05 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     TSTM WND DMG     BARRY                   39.70N 91.04W
12/27/2008                   PIKE               IL   LAW ENFORCEMENT

            LARGE TREE LIMBS AND POWER LINES DOWN.

&&

JKRAMPER
Local storm report, Dec 27, 12:07 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     4 N JERSEYVILLE         39.18N 90.33W
12/27/2008                   GREENE             IL   AMATEUR RADIO

            35 MPH WIND GUST.

&&

JKRAMPER
Local storm report, Dec 27, 12:13 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 PM CST SAT DEC 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TSTM WND DMG     2 NW LIBERTY            39.90N  91.13W
12/27/2008                   ADAMS              IL   EMERGENCY MNGR

            JOHN SIMON REPORTS STRUCTURAL DAMAGE TO HOMES NEAR
            LIBERTY AT 1050TH AND HIGHWAY 104.

&&

EVENT NUMBER LSX0801150

FUCHS
Local storm report, Dec 27, 12:18 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1218 PM CST SAT DEC 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     MOUNT STERLING          39.98N  90.76W
12/27/2008                   BROWN              IL   TRAINED SPOTTER

            SMALL TREE LIMBS BLOWN DOWN.

&&

EVENT NUMBER LSX0801151

FUCHS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 1:23 AM CSTTornado WarningLSXAdams47 min
Dec 27, 2:13 AM CSTTornado WarningLSXAdams, Pike47 min
Dec 27, 2:37 AM CSTFlash Flood WarningLSXAdams6 hr
Dec 27, 4:05 AM CSTWind AdvisoryLSXBond, Clinton, Fayette, Jersey, Macoupin, Madison and 6 more12 hr
Dec 27, 10:32 AM CSTSevere Thunderstorm WarningLSXAdams, Brown, Pike43 min
Dec 27, 10:46 AM CSTTornado WarningLSXCalhoun, Greene, Pike44 min
Dec 27, 10:58 AM CSTTornado WarningLSXCalhoun47 min
Dec 27, 11:02 AM CSTSevere Thunderstorm WarningLSXCalhoun43 min
Dec 27, 11:34 AM CSTTornado WarningLSXGreene, Jersey, Macoupin41 min
Dec 27, 12:41 PM CSTFlash Flood WarningLSXCalhoun, Jersey, Madison, Monroe, Saint Clair6 hr
Dec 27, 1:06 PM CSTSevere Thunderstorm WarningLSXCalhoun, Jersey, Madison, Monroe, Saint Clair54 min
Dec 27, 1:37 PM CSTSevere Thunderstorm WarningLSXBond, Greene, Jersey, Macoupin, Madison, Monroe and 2 more53 min
Dec 27, 1:53 PM CSTRiver Flood WarningLSXPike48 hr
Dec 27, 4:09 PM CSTTornado WarningLSXRandolph, Saint Clair, Washington51 min
Dec 27, 4:14 PM CSTAreal Flood AdvisoryLSXBond, Clinton, Fayette, Macoupin, Madison, Monroe and 4 more4 hr
Dec 27, 4:34 PM CSTTornado WarningLSXClinton, Marion, Washington41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.